Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Irregular periods, regestrone, sonography and thyroid checks

Comments: Hi I am a female 34 years old on october 2011 I had inserted a cooper iud , the first four months I had cramps a very long perinds that lasted at least 8 day, then on february I suffer twice strong urine infection . After february my periods stop. I went to the my physician and did a pregnacy test and came out negative. Before having the iud had very irregular periods, and my gynocoloist put me on orthocyclen hormones which I took for almost 10 years does cause me migrane that why i decide it to had the cooper iud. Could be something wrong with me.
Asked On : Thu, 10 May 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
hello madam,
welcome to HCM,

you have gone though the side effects of cooper IUD insertion, heavy flow for long period in the first few months.
since you have had severe urine infection, there might be some infection in the genital tract, there might be some ascending infection ,
so i am suspecting pelvic inflammatory disease presenting as amenorrhoea .

the best thing for you to do at present is to undergo an lower abdomen ultrasound. this will rule out pelvic inflammatory disease, plus will give a picture about any other pathology present in the genital tract and ovaries.
visit a specialist that is a gynac for further treatment.
take care.
Answered: Fri, 11 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor